De Rham Cohomology of an Analytic Space.
Inventiones mathematicae, Tome 7 (1969), pp. 275-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__7_141968,
author = {T. BLOOM and M. HERRERA},
title = {De {Rham} {Cohomology} of an {Analytic} {Space.}},
journal = {Inventiones mathematicae},
pages = {275--296},
year = {1969},
volume = {7},
zbl = {0175.37301},
url = {http://geodesic.mathdoc.fr/item/IM_1969__7_141968/}
}
T. BLOOM; M. HERRERA. De Rham Cohomology of an Analytic Space.. Inventiones mathematicae, Tome 7 (1969), pp. 275-296. http://geodesic.mathdoc.fr/item/IM_1969__7_141968/